hrcak mascot   Srce   HID

Izvorni znanstveni članak

Integral identities for sums

Anthony Sofo ; School of Computer Science and Mathematics, Victoria University, Melbourne City, Australia

Puni tekst: engleski, pdf (106 KB) str. 303-309 preuzimanja: 1.420* citiraj
APA 6th Edition
Sofo, A. (2008). Integral identities for sums. Mathematical Communications, 13 (2), 303-309. Preuzeto s https://hrcak.srce.hr/30893
MLA 8th Edition
Sofo, Anthony. "Integral identities for sums." Mathematical Communications, vol. 13, br. 2, 2008, str. 303-309. https://hrcak.srce.hr/30893. Citirano 26.09.2020.
Chicago 17th Edition
Sofo, Anthony. "Integral identities for sums." Mathematical Communications 13, br. 2 (2008): 303-309. https://hrcak.srce.hr/30893
Harvard
Sofo, A. (2008). 'Integral identities for sums', Mathematical Communications, 13(2), str. 303-309. Preuzeto s: https://hrcak.srce.hr/30893 (Datum pristupa: 26.09.2020.)
Vancouver
Sofo A. Integral identities for sums. Mathematical Communications [Internet]. 2008 [pristupljeno 26.09.2020.];13(2):303-309. Dostupno na: https://hrcak.srce.hr/30893
IEEE
A. Sofo, "Integral identities for sums", Mathematical Communications, vol.13, br. 2, str. 303-309, 2008. [Online]. Dostupno na: https://hrcak.srce.hr/30893. [Citirano: 26.09.2020.]

Sažetak
We consider some finite binomial sums involving the derivatives of the binomial coefficient and develop some integral identities. In particular cases it is possible to express the sums in closed form.

Ključne riječi
integral representations; binomial coefficients; identities; harmonic numbers

Hrčak ID: 30893

URI
https://hrcak.srce.hr/30893

Posjeta: 1.687 *